# SDR ERAA20120032

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 39,666 hours, 51,996 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200Y4DH
- Part serial: 110
- Condition: Intermittent
- Location: Nr 2
- Part time: 39,666 hours, 51,998 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING ON AND OFF DURING FLIGHT, OVERHEAD LIGHTS AT ROW 8&9 RIGHT SIDE ALSO FLICKERING.  REMOVED AND REPLACED NR 2 TRU IAW DASH 8 MM 24-31-00 AND OPS CHECKS OK.
